MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Model Number 8000.COM02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).The investigation pump 152, motor broke error, since this cannot rectified right away.Hence considered as reportable.An incident like this could lead to a prolonged delay.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Pump in error "pump152" and system not working.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7631365
Report Number1222074-2018-00202
Device Sequence Number1872015
Product Code HQC
UDI-Device Identifier08717872019659
UDI-Public08717872019659
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM02
Device Catalogue Number8000.COM02
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2016
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1